MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUETOME JAG 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TRUETOME JAG 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00583100
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Twisted/Bent (2981); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: the initial reporter facility name is (b)(6); reported here as the name exceeded character limit for designated field.Block h6: imdrf device code a040601 captures the reportable investigation result of wire kinked.Block h11: (investigation results) the returned truetome jag 44 was analyzed, and a visual evaluation noted that the working length was twisted, and the cutting wire was kinked.The device was returned without a guidewire.No other problems with the device were noted.The product analysis revealed that the cutting wire was kinked.This condition could have occurred due to the device manipulation, possibly during preparation in which an excess of force was applied in order to get the device out of the package or during mandrel removal.The device instructions for use (ifu) indicates that the user should hold the distal tip and pull mandrel out of the sphincterotome (be careful to keep procurved shape of tip) and avoid handle extension/retraction while it is in a coiled position as kinking of the catheter shaft may occur, rendering the device inoperable.These procedural factors could have contributed to the device problem found.Based on all gathered information, the most probable root cause is unintended use error caused or contributed to event.
 
Event or Problem Description
It was reported to boston scientific corporation that a truetome jag 44 was used in the porta hepatis during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the preparation outside the patient, it was reported that the tip of the tome and the cutting wire were offset, and the attempt to intubate was unsuccessful.The tip of the tome was not in the correct position with the cutting wire; it was in a coiled shape and unable to be rotated.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event and the patient's condition at the conclusion of the procedure was reported to be stable.This event has been deemed a reportable event based on the investigation finding of cutting wire kinked.Please see block h11 for full investigation details.

Brand Name
TRUETOME JAG 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23752500
Report Number3005099803-2025-06643
Device Sequence Number5904675
Product Code KNS
UDI-Device Identifier08714729858645
UDI-Public(01)08714729858645(17)270301(10)35968827
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00583100
Device Catalogue NumberM00583100
Device Lot Number0035968827
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient Weight55 KG